Learning fuzzy inference systems using an adaptive membership function scheme

Lotfi, A. ORCID: 0000-0002-5139-6565 and Tsoi, A.C., 1996. Learning fuzzy inference systems using an adaptive membership function scheme. IEEE Transactions on Systems, Man and Cybernetics, Part B - Cybernetics, 26 (2), pp. 326-331. ISSN 1083-4419

[img]
Preview
Text
192425_805 Lotfi Publisher.pdf

Download (2MB) | Preview
Item Type: Journal article
Publication Title: IEEE Transactions on Systems, Man and Cybernetics, Part B - Cybernetics
Creators: Lotfi, A. and Tsoi, A.C.
Publisher: IEEE (Institute of Electrical and Electronics Engineers)
Date: 1996
Volume: 26
Number: 2
ISSN: 1083-4419
Rights: © 1996 IEEE
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:13
Last Modified: 09 Jun 2017 13:22
URI: http://irep.ntu.ac.uk/id/eprint/9618

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year